English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Rational extensions of the representation ring global functor and a splitting of global equivariant K‐theory

MPS-Authors
/persons/resource/persons236448

Wimmer,  Christian
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Wimmer, C. (2018). Rational extensions of the representation ring global functor and a splitting of global equivariant K‐theory. Bulletin of the London Mathematical Society, 50(5), 863-873. doi:10.1112/blms.12189.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0840-B
Abstract
There is no abstract available